# SDR MASA2011101763853

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,285 hours, 16,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 EMERGENCY FLOOD INOP.  RELAMPED EMERGENCY LIGHT.
